Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have Malaria fever, swelling, eye pain. Is eye pain due to weak nerves?

63 years old, male. alcohal consumer but limited, last week he travelled to shiridi and after return back from shridi, he got malayria fever and let swelling , now he is complaining on eye pain. we consulted eye specialist. eye specialist told no issue with eye. we need to see MRI scan , might be weak nerves. could you please suggest me what to do nw
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Thanks for the query..
Malaria causes generalised fatigue of all voluntary muscles in the body.
Don't worry as you have already consulted an eye specialist.
Just make him take rest till he recovers. Keep continuing his anti malarial medications.
Convalescence ie., also is slow after malaria.
Give him proper food supplementation for speed recovery..
Take care.. Will be available for more queries.
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor